# SDR DALA2018032301851

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 49,680 hours, 34,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND LAV VENT ON BELLY BULDGED.  FOUND AREA CORRODED AND SKIN CRACKED.  REPAIRED IAW ER/A 566366-14, REV O.
